MathSciNet Relay Station
MathSciNet bibliographic data
MR2009455 57M40 (53C21)
Milnor, John Towards the Poincaré conjecture and the classification of 3-manifolds. Notices Amer. Math. Soc. 50 (2003), no. 10, 1226–1233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement